# SDR DXTA2015041606006

- Difficulty date: April 15, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N852QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258714
- Aircraft time: 6,404 hours, 4,503 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Part number: HTE49029A
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

CLIMBING THROUGH 9000 FEET BOTH MWS SYS LIGHTS STARTED FLASHING FOLLOWED BY REAR BAY OVERHEAT LIGHT.  REDUCED POWER & CLIMBED WHICH EXTINGUISHED REAR BAY OVERHEAT LIGHT.  BOTH MAIN AIR VALVES WERE OPEN, ENG ANTI-ICE WAS OFF.  NO SMOKE IN CABIN.  DECLARED EMER & RETURNED.  POSTIGHT SHOWED ONLY SLIGHT ACRID ODOR IN REAR BAY.  CONFIRMED SQUAWK & TROUBLE SHOT TO A BLEED AIR LEAK AT THE MIXING VALVE CONNECTION.  REPLACED ASSOCIATED SEALS, 6-464-1PAR, HTE490-29A & CLAMP BA50006-14.  PERFORMED A SATISFACTORY HIGH POWER RUN & LEAK CHECK, NO DEFECTS NOTED.  INSTALLATION ACCOMPLISHED IAW AMM 21-10-35.
